Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 5 (2009), 071, 12 pages      arXiv:0907.2341      http://dx.doi.org/10.3842/SIGMA.2009.071

Inversion of the Dual Dunkl-Sonine Transform on R Using Dunkl Wavelets

Mohamed Ali Mourou
Department of Mathematics, Faculty of Sciences, Al-Jouf University, P.O. Box 2014, Al-Jouf, Skaka, Saudi Arabia

Received March 02, 2009, in final form July 04, 2009; Published online July 14, 2009

Abstract
We prove a Calderón reproducing formula for the Dunkl continuous wavelet transform on R. We apply this result to derive new inversion formulas for the dual Dunkl-Sonine integral transform.

Key words: Dunkl continuous wavelet transform; Calderón reproducing formula; dual Dunkl-Sonine integral transform.

pdf (221 kb)   ps (152 kb)   tex (12 kb)

References

  1. de Jeu M.F.E., The Dunkl transform, Invent. Math. 113 (1993), 147-162.
  2. Dunkl C.F., Differential-difference operators associated with reflections groups, Trans. Amer. Math. Soc. 311 (1989), 167-183.
  3. Dunkl C.F., Integral kernels with reflection group invariance, Canad. J. Math. 43 (1991), 1213-1227.
  4. Dunkl C.F., Hankel transforms associated to finite reflection groups, Contemp. Math. 138 (1992), 123-138.
  5. Jouini A., Dunkl wavelets and applications to inversion of the Dunkl intertwining operator and its dual, Int. J. Math. Math. Sci. 6 (2004), 285-293.
  6. Kamefuchi S., Ohnuki Y., Quantum field theory and parastatistics, Springer-Verlag, Berlin, 1982.
  7. Mourou M.A., Trimèche K., Calderón's formula associated with a differential operator on (0,∞) and inversion of the generalized Abel transform, J. Fourier Anal. Appl. 4 (1998), 229-245.
  8. Mourou M.A., Trimèche K., Inversion of the Weyl integral transform and the Radon transform on Rn using generalized wavelets, Monatsh. Math. 126 (1998), 73-83.
  9. Mourou M.A., Trimèche K., Calderon's reproducing formula related to the Dunkl operator on the real line, Monatsh. Math. 136 (2002), 47-65.
  10. Mourou M.A., Trimèche K., Transmutation operators and Paley-Wiener associated with a singular differential-difference operator on the real line, Anal. Appl. (Singap.) 1 (2003), 43-70.
  11. Rosenblum M., Generalized Hermite polynomials and the Bose-like oscillator calculus, in Nonselfadjoint Operators and Related Topics (Beer Sheva, 1992), Oper. Theory Adv. Appl., Vol. 73, Birkhäuser, Basel, 1994, 369-396, math.CA/9307224.
  12. Rösler M., Bessel-type signed hypergroups on R, in Probability Measures on Groups and Related Structures, XI (Oberwolfach, 1994), Editors H. Heyer and A. Mukherjea, Oberwolfach, 1994, World Sci. Publ., River Edge, NJ, 1995, 292-304.
  13. Soltani F., Lp-Fourier multipliers for the Dunkl operator on the real line, J. Funct. Anal. 209 (2004), 16-35.
  14. Soltani F., Sonine transform associated to the Dunkl kernel on the real line, SIGMA 4 (2008), 092, 14 pages, arXiv:0812.4666.
  15. Xu Y., An integral formula for generalized Gegenbauer polynomials and Jacobi polynomials, Adv. in Appl. Math. 29 (2002), 328-343.
  16. Yang L.M., A note on the quantum rule of the harmonic oscillator, Phys. Rev. 84 (1951), 788-790.

Previous article   Next article   Contents of Volume 5 (2009)